Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 68, NWS Cheyenne, WY

June 14, 2015Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 5:46 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 5:46 PM MDT (23:46 UTC)
Expired
Jun 14, 2015, 6:30 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 47 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:22 PM MDTHAIL 1.7514 Ne Whitaker, WYREPORTED NEAR THE LARAMIE COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2067 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WUUS55 KCYS 142346
SVRCYS
WYC021-031-150030-
/O.NEW.KCYS.SV.W.0068.150614T2346Z-150615T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 630 PM MDT

* AT 544 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE.
  THIS STORM WAS LOCATED 7 MILES SOUTH OF CHUGWATER...OR 29 MILES
  SOUTH OF WHEATLAND...AND MOVING SOUTHEAST AT 15 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL LARAMIE AND SOUTHERN PLATTE COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 47 AND
50.

THIS REPLACES THE WARNING EARLIER IN EFFECT FOR SOUTHEAST PLATTE 
COUNTY.

THIS DOES NOT INCLUDE THE CITIES OF CHEYENNE OR WHEATLAND.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE.

&&

LAT...LON 4169 10485 4172 10472 4141 10459 4138 10483
TIME...MOT...LOC 2344Z 344DEG 12KT 4165 10478 

$$

HAHN
2 follow-up statements
734 
WWUS55 KCYS 142359
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SUN JUN 14 2015

WYC031-150009-
/O.CAN.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
PLATTE WY-
559 PM MDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4164 10480 4165 10470 4141 10459 4138 10480
TIME...MOT...LOC 2359Z 330DEG 14KT 4160 10473 

$$

WYC021-150030-
/O.CON.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
LARAMIE WY-
559 PM MDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL LARAMIE COUNTY...

AT 559 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF CHUGWATER...OR 31 MILES NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15
MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4164 10480 4165 10470 4141 10459 4138 10480
TIME...MOT...LOC 2359Z 330DEG 14KT 4160 10473 

HAIL...1.75IN
WIND...<50MPH

$$

HAHN
048 
WWUS55 KCYS 150019
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SUN JUN 14 2015

WYC021-150030-
/O.CON.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
LARAMIE WY-
619 PM MDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL LARAMIE COUNTY...

AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WHITAKER...OR 27 MILES NORTH OF CHEYENNE...MOVING SOUTH AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4158 10478 4159 10468 4141 10459 4138 10480
TIME...MOT...LOC 0019Z 347DEG 11KT 4154 10472 

HAIL...1.75IN
WIND...<50MPH

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:43 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 14, 5:43 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT SUN JUN 14 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST
WINDS BEHIND IT.  TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM
EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA.  THESE STORMS
ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY.
MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND
EAST OF THE LARAMIE RANGE AFTER 00Z.  THE HRRR DOES SHOW SOME
STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND
MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM
00-03Z.  LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG
WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF
AROUND 30KTS.  THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL
OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING.  THE TSTM
THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL)
OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED
INSTABILITY.  GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z.  ALSO
ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH
THIS WILL DEPEND ON ANY ONGOING RAIN.

LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST
OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE.
INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL
AIR MASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE
RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF
SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD
WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE
SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A
SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS
EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS
GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUESDAY
ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SEVERE THREAT
IS STILL LOOKING LIKE TUESDAY AFTN OVER THE NEBRASKA PANHANDLE.
CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN
WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF
55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK
SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND
LARGE HAIL.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 310 PM MDT SUN JUN 14 2015

AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL
FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY
IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE
TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT
LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE
WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT
CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW
POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES
BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6
KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE
CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW
LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE
WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR.
TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND
EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM
WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE
AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S
INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH
AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS
PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW
SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS
LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR
THE TIME BEING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 541 PM MDT SUN JUN 14 2015

VFR CONDITIONS WILL PREVAIL THIS EVENING WITH WIDELY SCATTERED
THUNDERSTORMS PRODUCING BRIEF MVFR CIGS/VSBYS AND GUSTY/ERRATIC
WINDS. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH
LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z.

&&

.FIRE WEATHER...
ISSUED AT 310 PM MDT SUN JUN 14 2015

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK.  AFTER A
COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND
WEDNESDAY.  MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30
PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY
AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...CLH
AVIATION...MAJ/CLH
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT SUN JUN 14 2015

NEZ002-003-019>021-054-055-095-096-152115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND
EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY
AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

WYZ101>119-152115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
306 PM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL
COULD OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND
EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE
ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A
FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH
THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 14, 4:30 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
ATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             6 SW WHEATLAND          41.99N 105.04W
06/14/2015  E2.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 4:49 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             8 NNW CHUGWATER         41.86N 104.88W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jun 14, 5:15 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CHUGWATER               41.76N 104.82W
06/14/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Special weather statement, Jun 14, 5:32 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT SUN JUN 14 2015

WYZ101-150015-
CONVERSE COUNTY LOWER ELEVATIONS WY-
532 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY
UNTIL 615 PM MDT...

AT 532 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF GLENDO...OR 14 MILES SOUTHEAST OF DOUGLAS...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CONVERSE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 121 AND
127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4261 10523 4265 10524 4293 10491 4261 10490
TIME...MOT...LOC 2332Z 234DEG 18KT 4265 10515

HAHN
Local storm report, Jun 14, 5:40 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 E CHUGWATER           41.76N 104.74W
06/14/2015  E1.00 INCH       PLATTE             WY   BROADCAST MEDIA

&&

MJAMSKI
Local storm report, Jun 14, 5:40 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 E CHUGWATER           41.76N 104.74W
06/14/2015  E1.50 INCH       PLATTE             WY   BROADCAST MEDIA

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:33 PM MDTSpecial Weather StatementCYSLaramie27 min
Jun 13, 6:40 PM MDTSevere Thunderstorm WarningCYSLaramie23 min
Jun 13, 7:11 PM MDTSpecial Weather StatementCYSLaramie34 min
Jun 13, 7:39 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte36 min
Jun 13, 8:19 PM MDTSpecial Weather StatementCYSLaramie26 min
Jun 13, 9:14 PM MDTSpecial Weather StatementCYSGoshen31 min
Jun 13, 9:27 PM MDTAreal Flood AdvisoryCYSLaramie, Platte2 hr
Jun 13, 9:28 PM MDTSpecial Weather StatementCYSLaramie17 min
Jun 13, 9:56 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 2:59 PM MDTSpecial Weather StatementCYSPlatte31 min
Jun 14, 3:46 PM MDTSpecial Weather StatementCYSPlatte29 min
Jun 14, 3:58 PM MDTSevere Thunderstorm WarningCYSPlatte32 min
Jun 14, 4:22 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte23 min
Jun 14, 4:45 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 14, 5:16 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte29 min
Jun 14, 5:32 PM MDTSpecial Weather StatementCYSConverse43 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.